# SDR RAIA00504018

- Difficulty date: April 18, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,110 hours, 19,913 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 95106829
- Condition: Failed
- Location: Nr 1
- Part time: 17,701 hours, 19,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5711 - STL - LEFT DADC FAIL.  MAINTENANCE REMOVED AND REPLACED NR 1 ADC.
